# SDR DALA2019111426677

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1325
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1355990) MAIN CABIN R/H OUTBOARD SEAT TRACK IS GOUGED OUT OF LIMITS AT STA 1325. CORRECTIVE ACTION: CUT OUT DAMAGED SECTION ON MAIN CABIN R/H OUT BOARD SEAT TRACK BETWEEN STA 1510 TO 1560 RBL 54 IAW B757 SRM 53-00-52 REP 1. FABRICATED AND INSTALLED REPAIR PARTS IAW B 757 SRM 53-00-52, REP 1 AND B 757 SRM 51-40-02.
